# SDR 2005UALA00930

- Difficulty date: September 3, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 50,073 hours, 18,807 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OB SKIN DAMAGED.  REPAIRED PER SRM 54-31-99.
